# SDR SWAA2020052679808

- Difficulty date: May 21, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; CENTER ISLE EMERGENCY EXIT LIGHT IS BROKEN.  REMOVED AND REPLACED CENTER ISLE EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-802. OPS CHECK GOOD.
